# SDR AALA20140930009

- Difficulty date: September 30, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 67,871 hours, 35,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP T ANGLE LOWER FLANGE OTBD FASTENER HOLE MATERIAL PUSHED DOWN & GOUGED ON LOWER SIDE AT STATION 1249 LT SIDE.  INSTALLED REPAIR ON CUSP T & CUSP FILLER, WASHER & DOUBLER IAW EA MD80-53-036772.
